# SDR AALA201705159012

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 7,042 hours, 2,751 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CIDS PANEL DISPLAYS DOOR 2R "CHECK SLIDE PRESSURE" AFTER GATE ARRIVAL. SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-10-00.
